# SDR COOSDR020202

- Difficulty date: July 1, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD AFT FLAP (PN 65-21634-92) (SN BN480) UPPER, LOWER SKIN AND HONEYCOMB CORE CORRODED.
